# SDR ASAA2016061817061

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 37,113 hours, 11,319 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1714970501
- Part serial: 0000530
- Condition: Failed
- Location: E&E Bay
- Part time: 12,047 hours, 3,553 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING CAPTAINS VTK ON THE NAV DISPLAY.  FMC PROMPT DISAPPEARED FROM CDU.  SHORTLY, LATER ALL RETURNED TO NORMAL.  ACFT GROUNDED.  NO INFLIGHT FAULT LOGGED IN EITHER FMC.  R & R LT FMC, REF AMM 34-61-02.  SOFTWARE CROSS LOAD FROM RT FMC AND VERIFIED EFFECTIVE.  PERFORMANCE FACTORS HAS BEEN SET AND FMC OPS TEST PASSED, REF AMM 34-61-00.
